Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Could Serostim Increase Mania

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Sustiva

...the timing of your dose little by little until you're taking it in the daytime. Some people in recovery from substance use will experience flashbacks. Other side effects may include rash, nausea, vomiting, diarrhea, fever, and increased liver enzymes. These symptoms occur early and generally resolve within two to four weeks. A serious side effect of the NNRTI class is rash, which can be life-threatening. Rash is more common, and more severe,...
Ask the Experts

ZYPREXA?

I was diagnosed with "AIDS" three months ago. I am 19, white heterosexual. I am being treated with HIV meds. Not spoken with anyone, no support groups....going crazy with rage. Never IV drugs, probably got from one unprotected sex or possibly...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...treat bipolar disorder (mania) and psychotic disorders. It's a powerful drug with many potential side effects (eg. weight gain, increased risk for diabetes). There needs to be a very good reason to prescribe it. It is not indicated to treat... Read more »

Early signs of mania

Dear Dr Howarth,I am a Bipolar mixed affective type and am noticing early signs of mania within myself. I am very compliant to my meds. I take Lamotrogine 75mg 3 times daily, Trazadone 400mg at night and 15mg Zoplicone. I was diagnosed HIV on the...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...to get the appropriate dose. Have your doctor arrange for a blood level. If the level is too low, then the dose needs to be increased. Alternativel, another anti-manic drug can be added. Several other drugs are now commonly used to treat mania,... Read more »

Bipolar disorder and HIV/sexual appetite response

This is more of a response, but I have to say it. I was diagnosed as being bipolar 7 years ago, but probably have been for about 10. My question/response is about the woman who asked you about her daughter with HIV and bipolar and she was...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...people who haven't had them previously.However, your point is well taken. We know that when someone is in a manic episode, it can increase their impulsivity and impair their judgment, leading to risky sexual behavior. So it can work both ways.... Read more »

Test Mania

Hey DR. BOB! I want to congratulate you on being an amazing person and someone that I will continue to read, even after my ordeal is done. I know you say that 3 months is definiative, but can you say why someone would take 6 months to convert...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,To explain in detail all the aspects of our HIV testing recommendations including special considerations would mean I'd be typing all night, and no one else would get their questions answered! I've discussed the subject at length in the... Read more »
Articles
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...butt, or face(sunken cheeks) Blood fat and sugar changes (metabolic problems) Increased fats (lipids) in the blood Increased sugar (glucose) in the blood HIV+ people... Read more »
AIDS InfoNet

Wasting Syndrome

...protein building are affected by HIV disease. Even before any symptoms show up, you need more energy. This might be caused by the increased activity of the immune system. People with HIV need more calories just to maintain their body weight. ... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...(lipoatrophy) and fat gain(lipohypertrophy) or redistribution in particular areas of the body Metabolic complications -- Includes increases in fats and sugars in theblood HIV+ people can experience both body shape changes and... Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

...their deep belly or visceral fat, it should not be viewed as a weight control product. In HIV- people this fat has been shown to increase a person's risk for heart disease. Tesamorelin does not affect subcutaneous fat , or the fat that's found... Read more »
Connect With Others

How to increase CD4 Count?

Posted by Just_Joe, 2 Replies
...meds, will be the only thing that will help my CD4 count. Has anyone been doing anything or using anything that may have helped increase their count? I would love to go to my labs in 3 months to find out my count is up to the 400's or higher if... Read more »

tcells falling, % increasing...

Posted by pozartistsd, 3 Replies
hey all... my latest labs showed that my tcells went down from 208 to 186, but my % went up from 9% to 10%. my dr says the percentage is really important, not to dwell on the tcell number alone. any input on this? thanks! Read more »

Nucleomaxx?? Has it really increase facial fat??

Posted by whatifman, 1 Reply
hi. i'm not an hiv-aid patient but i have very sunken facial features. and alot of ppl have said i dont look healthy, but my body is normal. it say nucleomaxx regenerate facial fat, so i was wondering, would it be possible to take this and will it... Read more »

Serostim

Posted by Anonymous
I have serostim I can not use as my diabetes is bad. I have 3 months worth of my own prescription. I will sell it. Please e-mail me at kewljames@aol.com if you are interested in purchasing the Serostim. Serious replies only. Read more »